Zur Hilbertschen Lösung des Waringschen Problems

F. Hausdorff

Mathematische Annalen (1909)

  • Volume: 67, page 301-305
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hausdorff, F.. "Zur Hilbertschen Lösung des Waringschen Problems." Mathematische Annalen 67 (1909): 301-305. <http://eudml.org/doc/158408>.

author = {Hausdorff, F.},
journal = {Mathematische Annalen},
pages = {301-305},
title = {Zur Hilbertschen Lösung des Waringschen Problems},
url = {http://eudml.org/doc/158408},
volume = {67},
year = {1909},

AU - Hausdorff, F.
TI - Zur Hilbertschen Lösung des Waringschen Problems
JO - Mathematische Annalen
PY - 1909
VL - 67
SP - 301
EP - 305
UR - http://eudml.org/doc/158408
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.